One-sided estimates for the solutions of the Cauchy problem for second-order parabolic equations in classes of rapidly growing functions. I
Differencialʹnye uravneniâ, Tome 30 (1994) no. 5, pp. 838-846
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_5_a12,
author = {L. I. Kamynin and B. N. Khimchenko},
title = {One-sided estimates for the solutions of the {Cauchy} problem for second-order parabolic equations in classes of rapidly growing functions. {I}},
journal = {Differencialʹnye uravneni\^a},
pages = {838--846},
year = {1994},
volume = {30},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_5_a12/}
}
TY - JOUR AU - L. I. Kamynin AU - B. N. Khimchenko TI - One-sided estimates for the solutions of the Cauchy problem for second-order parabolic equations in classes of rapidly growing functions. I JO - Differencialʹnye uravneniâ PY - 1994 SP - 838 EP - 846 VL - 30 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_5_a12/ LA - ru ID - DE_1994_30_5_a12 ER -
%0 Journal Article %A L. I. Kamynin %A B. N. Khimchenko %T One-sided estimates for the solutions of the Cauchy problem for second-order parabolic equations in classes of rapidly growing functions. I %J Differencialʹnye uravneniâ %D 1994 %P 838-846 %V 30 %N 5 %U http://geodesic.mathdoc.fr/item/DE_1994_30_5_a12/ %G ru %F DE_1994_30_5_a12
L. I. Kamynin; B. N. Khimchenko. One-sided estimates for the solutions of the Cauchy problem for second-order parabolic equations in classes of rapidly growing functions. I. Differencialʹnye uravneniâ, Tome 30 (1994) no. 5, pp. 838-846. http://geodesic.mathdoc.fr/item/DE_1994_30_5_a12/